New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
side effect of Lyrica
1 Replies
cindyruppel - February 16

I've been on Lyrica for almost 4 weeks now and I'm feeling much better. I've NEVER had a problem with this before, but I am unable to reach orgasm now. I'm thinking this is due to the effect of the Lyrica on nerves. Any other women have this side effect?

 

doll1966 - September 27

I HAVE BEEN TAKING LEXAPRO FOR THE PAST YEAR, AND HAD A LITTLE BIT OF TROUBLE WITH ORGASM, BUT SINCE TAKING LYRICA FOR THE PAST MONTH, (450 MGS) IT IS ALMOST IMPOSSIBLE , AND VERY FRUSTRATING. I DON'T THINK IT WAS LISTED AS A SIDE EFFECT, AND AM A LITTLE EMBARASSED TO MENTION IT TO THE DOCTOR. I THOUGHT IT WAS JUST FROM BEING IN SO MUCH PAIN, AND NOT BEING ABLE TO RELAX.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question